# SDR GTIA2018013102384

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 12,473 hours, 5,614 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER APU WAS STARTED ALL F/A'S REPORTED FUMES SMELL. SMELL DISSIPATED QUICKLY. PERFORMED TSM# 05-50-00-810-831. ISOLATE PACK 1 AND 2 WITH APU BLEED AND WITH BOTH ENGINES RUNNING. NO SMELLS, OR DEFECTS NOTED AT THIS TIME, ALL CHECKS OK IAW AMM 49-00-00 AND 70-00-00, NO LEAKS NOTED.
